Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have a soft spot on back of my head and i am suffering from a severe headache from last 2 years

Hi! I am a female of age 26. I have suffering from headache since 2 years back. I feel very tired most of the time, sleepy and yawning and I am very sensitive to lower temperatures (cold) and continus hair falling. Recently I have discovered a reasonable soft spot on back of my head. Also when I touch on different areas of my head, I feel sevier pain and end up with headach. Once I have consult a doctor and he said I am suffering from migrane. I have a long sight and use contact lense of -4.25. I really need an idea of what the real problem is? Is it becuase of migrane or soft spot or long sight?
Asked On : Wed, 16 Mar 2011
Answers:  3 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Anaan

Welcome to HealthcareMagic.

Migraine causes sensitiveness of skin of head.The soft spot you are talking must be the same.The eye problem adds up to your migraine headache.Take a combination of Paracetmol , caffeine to avoid migraine attacks under medical advice.

You can try meditation , yoga to reduce stress and ease your symptoms.

Take care.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Psychiatrist Dr. Manish Kumar's  Response
You have not mentioned about the medicines you are on, if any. You should get your thyroid profile done. If you have severe headache with nausea and vomiting, phobia of light and sound,you might be suffering from should also get your power cheacked. Take consultation from a psychiatrist if it does not improve.
Answered: Wed, 16 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi.. thanks for the answer!
do u think the soft spot will effect any health issue?
Answered: Wed, 16 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor